# SDR REXA2018062200528

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 9,570 hours, 6,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT,  BY THE PAX DOOR WAS INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-15. OPS CHECKED GOOD.
